| Catalog Number |
DLX-35541-CURVB |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "peel away sheath broke when peeling".The sheath was removed.No patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath for evaluation.Signs of use were observed.Visual inspection of the peel-away sheath revealed that one side of the peel away sheath extrusion was separated adjacent to the tab.Remains of the extrusion were still attached to the separated tab.Both sides of the sheath were split completely down the extrusion.One half of the extrusion and one tab was not returned for analysis.The peel-away sheath length from the tab to the distal end measured 2 3/4", which is within the specifications of 2 5/8" - 2 7/8" per product drawing.The outer and inner diameter of the sheath could not be accurately measured due to the condition of the returned sample.A device history record review was performed, and relevant findings were identified.Non-conformances were created for part number eb-01041-002 with batch 34c22m0135 regarding various manufacturing related peel-away sheath failures.The ifu provided with the kit informs the user , "precaution: avoid tearing sheath at insertion site which opens surrounding tissue creating a gap between catheter and dermis.".The report of a broken peel away sheath tab was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the sheath extrusion had separated from the returned tab.Based on the customer report and the sample received, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section d.4.-unique identifier (udi)# corrected from (b)(4).
Event or Problem Description